MAUDE Adverse Event Report: EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. 8.5MM PLATFORM FX STEM RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 304-22-09
Medical Device Problem Codes Unstable (1667); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Laxity (4526)
Date of Event 03/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial right tsa on (b)(6) 2022.The patient was revised to a reverse shoulder on (b)(6) 2023 due to shoulder instability.During final reduction of reverse implants, the glenoid construct fixation failed due to poor bone quality.The reverse components were then removed and replaced with anatomic hemi components.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Pending investigation.306-02-08 equinoxe humeral long stem 8mm 215mm 3672963, 320-10-05 equinoxe reverse tray adapter plate tray +5 6895242, 320-15-05 eq rev locking screw a110277, 320-20-00 eq reverse torque defining screw kit a230272, 320-20-26 eq rev compress screw lck cap kit 4.5 x 26mm s407385, 320-20-26 eq rev compress screw lck cap kit 4.5 x 26mm s407384, 320-20-26 eq rev compress screw lck cap kit 4.5 x 26mm a209772, 320-20-42 eq rev compress screw lck cap kit 4.5 x a183542, 320-32-36 expanded glenosphere 36mm for small reverse 7007266, 320-36-00 36mm humeral liner +0 unconstrained a076781.
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the instability and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, e, g.The cause of the patient's shoulder dislocation and subsequent revision reported cannot be conclusively determined; however, it may be due to soft tissue imbalance, patient anatomy, implant positioning, and/or implant selection.Dislocation is a known risk, as outlined in the ifu.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
8.5MM PLATFORM FX STEM RIGHT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key16758732
Report Number1038671-2023-00714
Device Sequence Number16910154
Product Code KWS
UDI-Device Identifier10885862083395
UDI-Public10885862083395
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K092900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number304-22-09
Device Catalogue Number304-22-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Supplement Date Received by Manufacturer12/04/2023
07/21/2025
Initial Report FDA Received Date04/17/2023
Supplement Report FDA Received Date12/13/2023
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale